Absorbing and generalized stable sets

E Inarra*, J Kuipers, N Olaizola

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Web of Science)

Abstract

Within the framework of an abstract system we establish the existing relationship between the following two solutions: The absorbing sets solution and the generalized stable sets solution.

Original languageEnglish
Pages (from-to)433-437
Number of pages5
JournalSocial Choice and Welfare
Volume24
Issue number3
DOIs
Publication statusPublished - Jun 2005

Cite this